DocServer

Items where Subject is "58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | W
Number of items at this level: 16.

B

Borwein, Jonathan M. and Fabian, Marian and Kortezov, Ivaylo and Loewen, Philip D. (2001) The Range of the Gradient of a Continuously Differentiable Bump. J. Nonlinear and Convex Analysis, 2 . pp. 1-19.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1993) Locally Lipschitz Functions and Bornological Derivatives. Working Paper. CECM .

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Weak* sequential compactness and bornological limit derivatives. Journal of Convex Analysis, 2 (1-2). pp. 59-67. ISSN 0944-6532

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. (1998) A chain rule for essentially strictly differentiable Lipschitz functions. SIAM Journal on Optimization, 8 (2). pp. 300-308.

Borwein, Jonathan M. and Moors, Warren B. and Shao, Yongheng (1999) Subgradient Representation of Multifunctions. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (3). pp. 301-313.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Mordukhovich, Boris S. and Shao, Yongheng (1999) On the Equivalence of Some Basic Principles in Variational Analysis. Journal of Mathematical Analysis and Applications., 229 (1). pp. 228-257. ISSN 0022-247X

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Cone monotone functions: differentiability and continuity. Canadian J. Math, 57 . pp. 961-982.

Borwein, Jonathan M. and Zhu, Qiji J. (1999) A Survey of Subdifferential Calculus with Applications. J. Nonlinear Analysis: Th. Meth., Appl., 38 . pp. 687-773.

Borwein, Jonathan M. and Zhu, Qiji J. (1997) Variational Analysis in Non-reflexive Spaces and Applications to Control Problems with $L^1$ Perturbations. Nonlinear Analysis: Theory, Methods & Applications, 28 (5). pp. 889-915. ISSN 0362546X

Borwein, Jonathan M. and Zhu, Qiji J. (1996) Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity. SIAM Journal on Control and Optimization, 34 (5). pp. 1568-1591. ISSN 0363-0129

Borwein, Jonathan M. and Ioffe, Alexander (1996) Proximal Analysis in Smooth Spaces. Set-Valued Analysis, 4 (1). pp. 1-24. ISSN 0927-6947

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

W

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

This list was generated on Mon Mar 27 19:43:14 2017 AEDT.